Translator Disclaimer
15 August 2007 Correction to “Cluster algebras and Weil-Petersson forms”
Michael Gekhtman, Michael Shapiro, Alek Vainshtein
Author Affiliations +
Duke Math. J. 139(2): 407-409 (15 August 2007). DOI: 10.1215/S0012-7094-07-13925-5

Abstract

We provide correction to the formulation and the proof of Theorem 3.4 in the article “Cluster algebras and Weil-Petersson forms” ([GSV])

Citation

Download Citation

Michael Gekhtman. Michael Shapiro. Alek Vainshtein. "Correction to “Cluster algebras and Weil-Petersson forms”." Duke Math. J. 139 (2) 407 - 409, 15 August 2007. https://doi.org/10.1215/S0012-7094-07-13925-5

Information

Published: 15 August 2007
First available in Project Euclid: 31 July 2007

zbMATH: 1215.53075
MathSciNet: MR2352136
Digital Object Identifier: 10.1215/S0012-7094-07-13925-5

Subjects:
Primary: 47A15
Secondary: 46A32, 47D20

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.139 • No. 2 • 15 August 2007
Back to Top